Rate of convergence for large coupling limits by brownian motion
Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 3, p. 327-355
@article{AIHPA_1993__59_3_327_0,
     author = {Demuth, Michael and Jeske, F. and Kirsch, W.},
     title = {Rate of convergence for large coupling limits by brownian motion},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {3},
     year = {1993},
     pages = {327-355},
     zbl = {0801.60053},
     mrnumber = {1276330},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__59_3_327_0}
}
Demuth, M.; Jeske, F.; Kirsch, W. Rate of convergence for large coupling limits by brownian motion. Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 3, pp. 327-355. http://www.numdam.org/item/AIHPA_1993__59_3_327_0/

[Bau/Dem] H. Baumgärtel and M. Demuth, Decoupling by a Projection, Rep. Math. Phys., Vol. 15, 1979, pp. 173-186. | MR 554151 | Zbl 0426.47007

[Dei/Sim] P. Deift and B. Simon, On the Decoupling of Finite Singularities from the Question of Asymptotic Completeness in two Body Quantum Systems, J. Funct. Anal., Vol. 23, 1976, pp. 218-238. | MR 432051 | Zbl 0344.47007

[Dem] M. Demuth, On Large Coupling Operator Norm Convergence of Resolvent Differences, J. Math. Phys., Vol. 32, 1991, pp. 1522-1530. | MR 1109203 | Zbl 0732.47014

[Dem/vCal] M. Demuth and J. Van Casteren, On Spectral Theory for Selfadjoint Feller Generators, Rev. Math. Phys., Vol. 1, 1989, pp. 325-414. | MR 1061118 | Zbl 0715.60093

[Dem/vCa2] M. Demuth and J. Van Casteren, On Spectral Theory for Selfadjoint Feller Generators II, Preprint Univ. Antwerp, 1992, to be published. | MR 1061118

[His/Sig] P. Hislop and I.M. Sigal, Semiclassical Theory of Shape Resonances in Quantum Mechanics, Memoirs Amer. Math. Soc., Vol. 78, 1989, No. 399. | MR 989524 | Zbl 0704.35115

[Kar/Shr] I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus, New York, Springer, 1988. | MR 917065 | Zbl 0638.60065

[Kat] T. Kato, Perturbation Theory for Linear Operators, Berlin, Springer, 1966. | Zbl 0148.12601

[LeG] J.-F. Le Gall, Sur une conjecture de M. Kac, Probab. Th. Rel. Fields, Vol. 78, 1988, pp. 389-402. | MR 949180 | Zbl 0655.60067

[Mey] T. Meyre, Étude asymptotique du temps passé par le mouvement brownien dans un cône, Ann. Inst. Henri Poincaré, Vol. 27, 1991, pp. 107-124. | Numdam | MR 1098566 | Zbl 0727.60092

[Por/Sto] S. Port and C. Stone, Brownian Motion and Classical Potential Theory, New York, Academic Press, 1978. | MR 492329 | Zbl 0413.60067

[Sim] B. Simon, Functional Integration and Quantum Physics, New York, Academic Press, 1979. | MR 544188 | Zbl 0434.28013

[vdB] M. Van Den Berg, On the Asymptotics of the Heat Equation and Bounds on Traces Associated with the Dirichlet Laplacian, J. Funct. Anal., Vol. 71, 1987, pp. 279-293. | MR 880981 | Zbl 0632.35016

[Wlo] J. Wloka, Partielle Differentialgleichungen, Stuttgart, Teubner, 1982. | MR 652934